# SDR SWIA2020021148401

- Difficulty date: January 16, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670341707
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE RH LWR WEB SECTION PN CC670-34170 IAW REO   (C-CHECK) RO 2/07/2020   NEW R/H LOWER WEB SECTION P/N CC670-34170 FABRICATED FROM .040" 7075-T6 PO#T000042476 REF BOMBARDIER REO.
